# SDR ASOA2016060614994

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 744-14 & FS 761-86 RT HAS CORROSION DAMAGE.  EVALUATED RT SIDE SEAT TRACK FS 744.14-FS 761.86.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-10-001-A02.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  REMOVED SEAT TRACK AT FS 744.14 & FS 761.86 RT IAW AMM 53-00-49-000-801-A07.  INSTALLED SEAT TRACK AT FS 744.18 & FS 761.86 RT IAW AMM 53-00-49-400-801-A01.
